Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

Just came back from the Derm

eusa_clap.gif You See,

You see, eusa_boohoo.gif

That's what happens when you eat 3 chocolate bars a week, don't exercise, don't drink water and gain 10 pounds in a month. Yikes. When you put it in writing, it's so much more awful. LOL. Ok, so today I started weight watchers. I'm determined to lose 30 pounds and get to 115. You do the math. I went to my derm and she said that she's not changing my dose as i'm doing so good. And, that the increase in cholesterol could be partially because of the accutane but mostly because of my shitty diet. And, no, she didn't use the word shitty. What can I say, i'm guilty. Guilty as charged.

Baseline, 4.4 cholesterol, Right now, 6.3. eek.gif

So ontop of the accutane progress I will also be giving a weight loss progress. I'm still hot LOL eusa_clap.gifeusa_clap.gifeusa_clap.gifeusa_clap.gifeusa_clap.gifeusa_clap.gifeusa_clap.gifeusa_clap.gifeusa_clap.gifeusa_clap.gif

Share this post


Link to post
Share on other sites

My dose is 60mg. She didnt' mention anything about my triglycerides. Honestly, usually, I would ask for a printout but at this point i don't want to be analysing everything.

It's the weight gain, i'm sure of it. As soon as I started gaining the last 5 pounds, I started getting these little breakouts. And, maybe, my weight is fluctuating my hormones tooo darn much and hence the acne. Or maybe its the lunar cycle???? Who the heck knows.

Though she said something that bothered me. *the derm* She said that I will still get some pimples because of the "hormones" after I stop accutane. Now , wait a fuckin second. My hormones were always going to be there. Accutane doesn't regulate homones. If my hormones were causing this awful shit, all month long, they should have fuckin sent me to an endocrinologist like I requested. This is bullshit.

What do you guys think?

Oh, and by the way, if it doesn't work (the accutane), i'm demanding to speak to an endocrinologist or I will pee my pants in front of the dr. (Whether it does anything or not, lol)

Arpazia: Arpy: What did the endocrinologist say?

Share this post


Link to post
Share on other sites

Hey GO,

I bet your derm made that comment about your hormones simply because so many women, even those with almost flawless skin, seem to break out a little when they're premenstrual. I guess even those of us on accutane can expect a few zits afterward as a result of our cycles. One of the many joys of being female....sigh.... see ya, berry

Share this post


Link to post
Share on other sites

hey,

ya, i agree but the acne is in weird places like my cheeks or my eyebrows. ??? how can this be related to my period? weird.

i will pee my pants if worse comes to worse, lol

also, she prescribed me a topical steroid cuz yippppeeee i have accutane induced eczema. and my poor kitty. i thought it was because of her bite, meow.

Share this post


Link to post
Share on other sites

The high cholestrol stuff is really serious. I myself have higher cholestrol as baseline. I am doing the following to help

1. Threw away all my cookies, chocolates, milk cans, chips , basically everything containing fat

2. Went to grocery store bought fat free cookies, skimmed milk and baked chips

3. Started running 4 miles a day

4. Cut down on cigarettes as much as I can

5. Stop drinking caffiene products since they increase heart palpitation and just drink 1 cup of tea for the day instread of coffee and coke that I would drink frequently.

I hope these things will help. I am now almost 1 week into my tane. I do not know if this will help or if my cholestrol will still go up and I would be thrown out of accutane elite club in disgrace, but at least I feel I am doing my part smile.gifsmile.gif

Share this post


Link to post
Share on other sites

Good to know you're leading a healthier life. smile.gif

I will try to take some of what you've said and apply it to my own. Maybe I should be, but i'm not that worried about it cuz it's my own dumbass fault. So, now I have to fix it. smile.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×